Facebook Pixel
EmpowHER Guest

ANONYMOUS...i'm a virgin and had unprotected sex ,the next day in the evening,i took postenor 2...the 2 tablets at a go....that same evening,i had a feeling of nausea,i later vommitted ,saw some traces of the drug in the vomit,the next evening,i re-took t

By Anonymous January 1, 2015 - 3:38am
Rate This

ANONYMOUS...a friend of mine, virgin had unprotected sex ,the next day in the evening, she took postenor 2...the 2 tablets at a go....that same evening,i had a feeling of nausea,she later vommitted ,saw some traces of the drug in the vomit,the next evening,she re-took the pill cos she was scared because seems she vommitted the previous one....is there any side effect to this?cos i can't really tell if it was taken in excess so scared....though she has been havin pains in my tummy and traces of blood in stool and some traces of bloody discharge.....please help me cos i don't know what to tell her she's just in a state of dilenma........

Add a Comment3 Comments

HERWriter Blogger

Hi again anon,

If your friend is having blood in her stool and usually does not experience that, she should visit her doctor. It sounds like that is abnormal for her. Please recommend to your friend that she make a doctor's appointment to figure out exactly what is going on.


January 2, 2015 - 3:34pm
EmpowHER Guest

thank you very much Erin,so happy to hear from you.....lately she's having some milky discharges not actually much though before it was traces of blood in stool and also little pain in the navel (stomach) now ...i hope this doesn't persist and all is well.please waiting for your swift reply.

January 2, 2015 - 3:23am
HERWriter Blogger

Hi Anon,

Thank you for sharing your question with the EmpowHER community! 

Just to clarify, when you have sex, you are no longer a virgin. However, it sounds like this may have been the first time your friend had sex.

Some very common side effects of emergency birth control like Postinor 2 include nausea, cramps and delayed periods. Even though your friend threw up and saw traces of the drug, it is most likely that some of the drug still was in her system. Therefore, since she doubled up on the emergency birth control, her side effects are most likely going to be more extreme.

The side effects will probably last the next few days for your friend. However, if she experiences extreme pain, she is going to need to visit a doctor. I would explain to your friend that her symptoms will be more extreme and keep a close eye in case she has extreme pains.

Also, if your friend plans to continue having unprotected sex, I suggest she use some form of birth control like a condom or the pill. This will help protect against pregnancy and she won’t suffer as extreme side effects as with the morning after pill.

I hope this has helped! Please let me know if you have further questions.


January 2, 2015 - 1:01am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!